Applied Mathematical Sciences

Online Edition, Vol. 14, 2020, no. 9-12

Alessandra Buratto, Rudy Cesaretto, Luca Grosset
      Infinite-horizon linear-quadratic age-structured optimal control problem
      Applied Mathematical Sciences, Vol. 14, 2020, no. 9, 409-416
      doi: 10.12988/ams.2020.914211
      Scilit       Google Scholar       Crossref

Yi Xiang, Mengchuan Zhao
      A GHZ-type state preparation method and related properties
      Applied Mathematical Sciences, Vol. 14, 2020, no. 9, 417-422
      doi: 10.12988/ams.2020.914216
      Scilit       Google Scholar       Crossref

Paolo De Angelis, Roberto De Marchis, Antonio Luciano Martire, Stefano Patri
      Non-standard Volterra integral equations: a mean-value theorem numerical approach
      Applied Mathematical Sciences, Vol. 14, 2020, no. 9, 423-432
      doi: 10.12988/ams.2020.914219
      Scilit       Google Scholar       Crossref

Duncan O. Oganga
      Mathematical analysis of a within host Ebola disease model
      Applied Mathematical Sciences, Vol. 14, 2020, no. 9, 433-448
      doi: 10.12988/ams.2020.914218
      Scilit       Google Scholar       Crossref

N'golo Konate, David Mwangi Theuri, Johana K. Sigey
      Optimal control of a generalized multi-lane multi-class traffic flow model
      Applied Mathematical Sciences, Vol. 14, 2020, no. 10, 449-460
      doi: 10.12988/ams.2020.914215
      Scilit       Google Scholar       Crossref

Saima Akram, Mudassir Shams, Naila Rafiq, Nazir Ahmad Mir
      On the stability of Weierstrass type method with King's correction for finding all roots of non-linear function with engineering application
      Applied Mathematical Sciences, Vol. 14, 2020, no. 10, 461-473
      doi: 10.12988/ams.2020.914186
      Scilit       Google Scholar       Crossref

Jenq-Jong Lin, Min-Jen Jou, Qian-Yu Lin
      The 3-independence number of trees
      Applied Mathematical Sciences, Vol. 14, 2020, no. 10, 475-480
      doi: 10.12988/ams.2020.914223
      Scilit       Google Scholar       Crossref

Aini Janteng, Andy Liew Pik Hern, Rashidah Omar
      Fekete-Szegö functional of classes of analytic functions involving the q-derivative operator
      Applied Mathematical Sciences, Vol. 14, 2020, no. 10, 481-488
      doi: 10.12988/ams.2020.914222
      Scilit       Google Scholar       Crossref

Nawaf N. Hamadneh
      An improvement of radial basis function neural network architecture based on metaheuristic algorithms
      Applied Mathematical Sciences, Vol. 14, 2020, no. 10, 489-497
      doi: 10.12988/ams.2020.9237
      Scilit       Google Scholar       Crossref

Olga Kosheleva, Vladik Kreinovich
      A fully lexicographic extension of min or max operation cannot be associative
      Applied Mathematical Sciences, Vol. 14, 2020, no. 11, 499-504
      doi: 10.12988/ams.2020.914224
      Scilit       Google Scholar       Crossref

Nebojsa Djuric
      Inverse problems for Sturm-Liouville-type operators with delay: symmetric case
      Applied Mathematical Sciences, Vol. 14, 2020, no. 11, 505-510
      doi: 10.12988/ams.2020.914227
      Scilit       Google Scholar       Crossref

Raphael Diatta, Alassane Diedhiou
      Large deviation principle applied for a solution of mixed stochastic differential equation involving independent standard Brownian motion and fractional Brownian motion
      Applied Mathematical Sciences, Vol. 14, 2020, no. 11, 511-530
      doi: 10.12988/ams.2020.914225
      Scilit       Google Scholar       Crossref

R. Caimmi
      Pythagorean triangle and geometrical interpretation of prime numbers
      Applied Mathematical Sciences, Vol. 14, 2020, no. 12, 531-598
      doi: 10.12988/ams.2020.914226
      Scilit       Google Scholar       Crossref

Julio Urenda, Olga Kosheleva, Vladik Kreinovich, Tonghui Wang
      COVID-19 peak immunity values seem to follow log-normal distribution
      Applied Mathematical Sciences, Vol. 14, 2020, no. 12, 599-606
      doi: 10.12988/ams.2020.914231
      Scilit       Google Scholar       Crossref

Alexander Harin
      Introduction to sub-interval analysis. Sub-interval arithmetic
      Applied Mathematical Sciences, Vol. 14, 2020, no. 12, 607-620
      doi: 10.12988/ams.2020.914230
      Scilit       Google Scholar       Crossref

Sheza M. El-Deeb, Bassant M. El-Matary
      Q-analogue of linear differential operator on meromorphic p-valent functions with connected sets
      Applied Mathematical Sciences, Vol. 14, 2020, no. 12, 621-634
      doi: 10.12988/ams.2020.914233
      Scilit       Google Scholar       Crossref

Ezra Mugeni Otibine, Wilberforce Manoah Jahonga
      Micro pension scheme model for Kenya commercial motorbike companies
      Applied Mathematical Sciences, Vol. 14, 2020, no. 12, 635-642
      doi: 10.12988/ams.2020.9355
      Scilit       Google Scholar       Crossref